# SDR BJNA951101

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0816901
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK HAS LIGHT OUT AT ROW 6.  REMOVED AND REPLACED PIT TAIL AS REQUIRED, OPS GOOD AT THIS TIME.  (M)
